# SDR UIEA2022062400651

- Difficulty date: July 1, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 78,226 hours, 9,046 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW #6 SPOILER LWR SURFACE I/B UPR CORNER DELAMINATED(PERFORMED METAL HOTBOND REPAIR AS PER SRM 51-70-10 REPAIR4 /FIG202)
